# SDR FDEA200911043833

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410316
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR SKIN NEAR ROOT AT APPROX RBL71.0 IN BETWEEN WING LWR STR STA L13 AND L14 WITH CORROSION.  CORROSION ON RT WING LWR SKIN AT APPROX RBL 71.0 REPAIRED IAW EA NR F-5710-133422 (TITLE: SEVERAL AREAS OF CORROSION ON RT CTR WING LWR SKIN).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
